Scheduled System Maintenance:
Some services will be unavailable Sunday, March 29th through Monday, March 30th. We apologize for the inconvenience.
By Topic

Extending Blackman's Formula to Feedback Networks With Multiple Dependent Sources

Sign In

Cookies must be enabled to login.After enabling cookies , please use refresh or reload or ctrl+f5 on the browser for the login options.

The purchase and pricing options are temporarily unavailable. Please try again later.
1 Author(s)
Paperno, E. ; Dept. of Electr. & Comput. Eng., Ben-Gurion Univ. of the Negev, Beer-Sheva, Israel

The Blackman's formula for the impedance seen from a pair of arbitrary terminals of a linear feedback network with a single dependent source is extended to the case of linear feedback networks with multiple dependent sources. To reach this aim, we revisit the proof of the Blackman's formula, proof it in a similar manner for feedback networks with two dependent sources, and then extend to the case of feedback networks with multiple dependent sources.

Published in:

Circuits and Systems II: Express Briefs, IEEE Transactions on  (Volume:59 ,  Issue: 10 )